# SDR DHLA2008745503

- Difficulty date: October 7, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LT O/B AILERON LOWER SURFACE AT LWBL 578.  ACCOMPLISHED FLUSH REPAIR BETWEEN LWBL 576-582 IAW B727 SRM 57-50-1 FIG 1.
